EconPapers    
Economics at your fingertips  
 

Comments on the derivation of finite-element approximations from conservation principles

R. Vichnevetsky

Mathematics and Computers in Simulation (MATCOM), 1976, vol. 18, issue 3, 149-152

Abstract: Hyperbolic equations are often derived from conservation principles. We will show in this paper that in those cases, expressing this principles in a natural discrete form provides a procedure for the derivation of finite-element approximations. Likewise, the solution of parabolic equations also satisfy natural conservation principles. The derivation of finite-element approximations from their use will also shown to be feasible.

Date: 1976
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475476900458
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:18:y:1976:i:3:p:149-152

DOI: 10.1016/0378-4754(76)90045-8

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:18:y:1976:i:3:p:149-152